An Elderly Bias, Nocturia, and Adverse Effects of Sedative-Hypnotic Medication - Reply

Christine Soong, Hyung J. Cho, Timothy Morgenthaler

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)1444-1445
Number of pages2
JournalJAMA internal medicine
Volume179
Issue number10
DOIs
StatePublished - Oct 2019

Fingerprint

Nocturia
Hypnotics and Sedatives

ASJC Scopus subject areas

  • Internal Medicine

Cite this

An Elderly Bias, Nocturia, and Adverse Effects of Sedative-Hypnotic Medication - Reply. / Soong, Christine; Cho, Hyung J.; Morgenthaler, Timothy.

In: JAMA internal medicine, Vol. 179, No. 10, 10.2019, p. 1444-1445.

Research output: Contribution to journalLetter

@article{e3717acd2ec14756b64ce0af0f739d9c,
title = "An Elderly Bias, Nocturia, and Adverse Effects of Sedative-Hypnotic Medication - Reply",
author = "Christine Soong and Cho, {Hyung J.} and Timothy Morgenthaler",
year = "2019",
month = "10",
doi = "10.1001/jamainternmed.2019.4033",
language = "English (US)",
volume = "179",
pages = "1444--1445",
journal = "JAMA Internal Medicine",
issn = "2168-6106",
publisher = "American Medical Association",
number = "10",

}

TY - JOUR

T1 - An Elderly Bias, Nocturia, and Adverse Effects of Sedative-Hypnotic Medication - Reply

AU - Soong, Christine

AU - Cho, Hyung J.

AU - Morgenthaler, Timothy

PY - 2019/10

Y1 - 2019/10

UR - http://www.scopus.com/inward/record.url?scp=85072925012&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85072925012&partnerID=8YFLogxK

U2 - 10.1001/jamainternmed.2019.4033

DO - 10.1001/jamainternmed.2019.4033

M3 - Letter

C2 - 31589267

AN - SCOPUS:85072925012

VL - 179

SP - 1444

EP - 1445

JO - JAMA Internal Medicine

JF - JAMA Internal Medicine

SN - 2168-6106

IS - 10

ER -